# SDR CA121003008

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: High Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER T/O, THE CREW OBSERVED THE NR 2 ENGINE INTO THE RED BAND ACCOMPANIED BY A MASTER CAUTION WARNING.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST FLIGHT TROUBLESHOOTING FOUND NORMAL OIL LEVELS AND NO EVIDENCE OF LEAKS. GROUND RUNS SHOWED A NORMAL OIL PRESSURE.  FURTHER TROUBLESHOOTING IS ON-GOING.
